# SDR DALA2025011400329

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,878 hours, 24,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5814 DURING SERVICE CHECK FOUND SEVERAL INTERIOR EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R BATTERY PACKS @ STATION M11612, M11613, M11490, M11486 AND BATTERY CHARGER @ STATION M11486 PER B757 AMM 33-51. OPS CHECK GOOD. (6618660)
